# SDR AALA20001535

- Difficulty date: September 7, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N565AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND BELLY SKIN DENTED STATION 389, LONGERON 29R TO LONGERON 29L.  INSTALLED DOUBLER AND FILLER PER SRM 53-04 PAGE 33-39.  (M)
